# SDR SWAA2023083188623

- Difficulty date: August 11, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Collar
- Part number: NOTREPORTED
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AFT SERVICE DOOR HANDLE COLLAR AT AFT GALLEY AREA (2 EA) 2023-508378<[01] REPLACED AFT SERVICE DOOR HANDLE COLLAR AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801 STEP 3. B. (5).;[02] REPLACED AFT SERVICE DOOR HANDLE COLLAR AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801.;[03] CORRECTED STEP 1 AND 2.   REPLACED AFT SERVICE DOOR HANDLE COLLAR AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801.;[04] CERTIFIED STEP 3 COMPLETE
